# SDR SWAA2023021502209

- Difficulty date: February 11, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,427 hours, 29,960 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Filler
- Condition: Missing
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE DOOR CUTOUT EXISTING CENTER LOWER REPAIR DOUBLER HAS MISSING MATERIAL.<[01] REMOVED AND REPLACED FILLER #13 FROM PREVIOUS REPAIR IAW SRM 53-10-15-2R-4
